CHAPTER Difficult Whether The Factor Is Too Often The Consumption Of Drugs?

Illustration of CHAPTER Difficult Whether The Factor Is Too Often The Consumption Of Drugs?
Illustration: CHAPTER Difficult Whether The Factor Is Too Often The Consumption Of Drugs? image.isu.pub

Good evening, I’m a sufferer of tbc. At present, the treatment period is half a month. For that half month I have to drink 3 oats every day. So during that time, my bowel was never smooth again. Even though I eat vegetables every day, interspersed with fruit snacks at certain times, I also drink lots of water. And my chapter has been organized regularly every 2 days. It makes me uncomfortable because (sorry) my anus becomes sick and it seems like the infection is because it is too hard to expel hard stool when defecating. Is daily consumption of medicine a difficult cause of defecation? Then the solution is how to make the chapter return smoothly? thank you

1 Answer:

Hello!

Thank you for using the HealthReplies.com consulting service
Difficulty defecating / constipation is also called constipation. Some causes of constipation include:

Lifestyle influences, namely lack of fibrous food, vegetables, fruit and fluids in the body. Lack of movement / activity also triggers constipation. Drug side effects, such as anti-pain, anti-depressant, anti-psychotic drugs, diuretics, antacids, calcium supplements, nutritional supplements, etc. Habit of holding bowel disorders in the digestive tract, especially the large intestine such as large intestinal obstruction due to colon cancer, cancer rectum, colon polyps etc. Nerve disorders that regulate excretion of the stool Psychological disorders such as stress, depression, anxiety, etc.
Etc

Anti-TB drugs generally do not cause complaints of difficult bowel movements. Side effects of anti-TB drugs that are often complained include digestive problems including fever, nausea, vomiting, discomfort in the stomach, decreased appetite, tingling, reddish urine, joint pain, itching, redness of the skin, hearing loss, impaired balance, hepatitis drug-induced, yellow in the body, visual impairment, etc.

Everyone has various causes of constipation. In your case, although you routinely consume vegetables and fruit and provide enough fluids for your body's needs, you still experience constipation, then re-evaluate other factors that can affect your bowel habits.

To help reduce complaints, pay attention to the amount of fibrous food, and the portion of fruit vegetables that you consume. Drink plenty of water, and do sports / physical activity to stimulate the movement of the large intestine so that it triggers a bowel movement. In addition, do not often delay bowel movements.
If complaints continue and are increasingly disturbing you, do not hesitate to do the examination directly to the nearest doctor to get appropriate treatment.
So much information that I can convey, hopefully it helps

: by

Related Question

Treatment Of Heart Leak With Herbal Medicine And Doctor’s Medicine?

Treatment Of Heart Leak With Herbal Medicine And Doctor’s Medicine?

(11 months ago)

, my father (45 years) had a heart leak even though the diagnosis was mild, I wanted to give him an additional herbal medicine brand gold-g bio sea cucumber. My father was given tw... Read more

Left Hand Fracture?

Left Hand Fracture?

(11 months ago)

Hello dokAI want to ask, this is my left hand, it’s been broken in 5 years because of falling and my left hand.... Read more

For Defecation Difficult?

For Defecation Difficult?

(1 year ago)

Goodbye to my doctor, thank you, if hemorrhoids / hemorrhoids can not open a doctor... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *